# SDR DALA2020012170440

- Difficulty date: January 16, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,862 hours, 28,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720-1725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAD CORROSION ON THE  SKIN BUTT JOINT AND DRAIN TUBES BS 1720 TO 1725, STRINGERS 26R & 29L.   REPAIRED THE LOWER FUSELAGE SKIN IAW ER/A 584094-14, REV ORIGINAL.
